Conditions on the projective curvature tensor of hypersurfaces in euclidian space
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 5, Tome 7 (1985) no. 3-4, pp. 229-249.
@article{AFST_1985_5_7_3-4_229_0,
     author = {Deprez, J. and Dillen, F. and Verheyen, P. and Verstraelen, L.},
     title = {Conditions on the projective curvature tensor of hypersurfaces in euclidian space},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {229--249},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 5, 7},
     number = {3-4},
     year = {1985},
     zbl = {0583.53001},
     mrnumber = {877168},
     language = {en},
     url = {http://www.numdam.org/item/AFST_1985_5_7_3-4_229_0/}
}
Deprez, J.; Dillen, F.; Verheyen, P.; Verstraelen, L. Conditions on the projective curvature tensor of hypersurfaces in euclidian space. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 5, Tome 7 (1985) no. 3-4, pp. 229-249. http://www.numdam.org/item/AFST_1985_5_7_3-4_229_0/

[1] D.E. Blair. «On a generalization of the catenoid». Can. J. Math., Vol. XXVI I, n° 2, 1975, pp. 231-236. | MR 380637 | Zbl 0307.53003

[2] B.Y. Chen. «Geometry of submanifolds». Marcel Dekker, New York, 1973. | MR 353212 | Zbl 0262.53036

[3] J. Deprez. «Semi-parallel hypersurfaces». To appear in Rend. Sem. Mat. Univ. Politecnico Torino. | MR 906021 | Zbl 0616.53018

[4] J. Deprez, P. Verheyen and L. Verstraelen. «Characterizations of conformally flat hypersurfaces». Czechoslovak Math. J. 35 (110) 1985. | MR 779341 | Zbl 0586.53001

[5] P. Hartman and L. Nirenberg. «On spherical image maps whose Jacobians do not change sign». Amer. J. Math. 8 (1959), 901-920. | MR 126812 | Zbl 0094.16303

[6] S. Kobayashi and K. Nomizu. «Foundations of differential geometry I». Interscience Publ. 1963, London. | MR 152974 | Zbl 0119.37502

[7] K. Nomizu. « On hypersurfaces satisfying a certain condition on the curvature tensor». Tôhoku Math. J. 20 (1968), 46-59. | MR 226549 | Zbl 0174.53301

[8] P.J. Ryan. «Homogeneity and some curvature conditions for hypersurfaces». Tôhoku Math. J. 21 (1969), 363-388. | MR 253243 | Zbl 0185.49904

[9] Z.I. Szabo. «Structure theorems on Riemannian spaces satisfying R(X,Y) R = 0. I. The local version». J. Differential Geometry 17 (1982), 531-582. | MR 683165 | Zbl 0508.53025